| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.It was determined that the loss of connection was related to the mobile application.It was indicated that the operating system for the smart device was not a supported system, which is off-label usage of the device.A review of the share logs was performed and a loss of connection was found within the investigation window.However, the device operated within specification.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.